# SDR 2002UALA01902

- Difficulty date: December 26, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 10,164 hours, 3,698 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Pseu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'PSEU EXT LOAD EMER L' DISPLAYED DURING OPS TEST OF EMERGENCY ESCAPE LIGHTING FOR NR 3 SERVICE.  REPLACED UNIT.
